# SDR P5CA9600829

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654463334
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR ANGLE AT STATION 1380 / RBL 100.  REPAIRED PER BAC SERVICE BULLETIN 747 SB 2213.
